Volume 24, Issue 2
Spurious Numerical Solutions of Delay Differential Equations

Hong-Jiong Tian, Li-Qiang Fan, Yuan-Ying Zhang & Jia-Xiang Xiang

DOI:

J. Comp. Math., 24 (2006), pp. 181-192.

Published online: 2006-04

Preview Full PDF 77 1759
Export citation
  • Abstract

This paper deals with the relationship between asymptotic behavior of the numerical solution and that of the true solution itself for fixed step-sizes. The numerical solution is viewed as a dynamical system in which the step-size acts as a parameter. We present a unified approach to look for bifurcations from the steady solutions into spurious solutions as step-size varies.

  • Keywords

Spurious solution Asymptotic behavior Delay differential equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-181, author = {}, title = {Spurious Numerical Solutions of Delay Differential Equations}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {2}, pages = {181--192}, abstract = { This paper deals with the relationship between asymptotic behavior of the numerical solution and that of the true solution itself for fixed step-sizes. The numerical solution is viewed as a dynamical system in which the step-size acts as a parameter. We present a unified approach to look for bifurcations from the steady solutions into spurious solutions as step-size varies. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8744.html} }
TY - JOUR T1 - Spurious Numerical Solutions of Delay Differential Equations JO - Journal of Computational Mathematics VL - 2 SP - 181 EP - 192 PY - 2006 DA - 2006/04 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8744.html KW - Spurious solution KW - Asymptotic behavior KW - Delay differential equation AB - This paper deals with the relationship between asymptotic behavior of the numerical solution and that of the true solution itself for fixed step-sizes. The numerical solution is viewed as a dynamical system in which the step-size acts as a parameter. We present a unified approach to look for bifurcations from the steady solutions into spurious solutions as step-size varies.
Hong-Jiong Tian, Li-Qiang Fan, Yuan-Ying Zhang & Jia-Xiang Xiang. (1970). Spurious Numerical Solutions of Delay Differential Equations. Journal of Computational Mathematics. 24 (2). 181-192. doi:
Copy to clipboard
The citation has been copied to your clipboard